# SDR AALA201901176004

- Difficulty date: January 8, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 27,529 hours, 11,070 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT FLIGHT ATTENDANT SEAT FLASHLIGHT BATTERY WAS DISCHARGED.   MAINTENANCE REPLACED THE BATTERY IAW AMM 25-64-00-900-806,  AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
